# SDR ASOA20140301022

- Difficulty date: March 1, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 28,928 hours, 22,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 1095
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS NOT ARMED ON EICAS INTERMITTETLY.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT CONTROL MODULE ASSY.  OPS CHECKED GOOD.
